# SDR CHIR201508242088

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Make and model: Boeing 1072
- System (JASC): 6200 · Main Rotor System
- Part: Actuator
- Part number: C07CS0011
- Part serial: C2T0011
- Condition: Shorted
- Location: Not Reported
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON TEST PRIOR TO INSTALLATION IN ACFT, ACTUATOR DREW HIGH CURRENT IN FULL EXTEND WITH CHASSIS GROUNDED.  FAILED BENCH TEST.
